Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    letsgetserious is offline Junior Member
    Join Date
    Apr 2004
    Posts
    67

    spent the night in the hosiptal..........not problems ever is it the prop

    i went to the hospital yesterday with heart attack like symptoms ..........tooke a ekg and blood tests all abnormal........but in the end it was nothing , my heart got inflamed adn thats that....now i dont do any coc, i smoke a lilttle pot which i aditted to but they said that thats not a problem, also they asked if i toke steroids but i denied it................now i no everything is confadential but im 21 years old and this is very abnormal so i don't know what it is, i have had palpatations befor(heart races) but nothing like this, i was told it happenes and should not have nething to worry about because i most likely have gotten a virus in my chest and this caused my heart to react and it inflamed but i had taken my first delt shot days befor in my left shoulder and this hapened yesterday??? I dont know what to do....im thinking discontinue AAS use for a very long time even permantly even though im almost certin it is not from that but i am not sure also.......?

    *****I have no family history........and i did not make it clear that when i got released that i was told that i got a virus in my chest and thats why i got the inflamation.......
    Last edited by letsgetserious; 06-05-2005 at 07:54 PM.

  2. #2
    hckykrt91 is offline Associate Member
    Join Date
    May 2005
    Posts
    330
    thats your heart bro. even if it was form the steroids , y even continue the use of them and have a chance of dieing. i would discontinue the use but not give up on them maybe chill for a year or so and see how your body is

  3. #3
    Tazwell's Avatar
    Tazwell is offline Senior Member
    Join Date
    Jul 2004
    Location
    TEXAS
    Posts
    1,100
    why would you ever want to lie to your doctor.. he/she is trying to help you.
    your doc would be able to ansewr your questions better than anyone here.. i don't think i would start again until i talked to a doctor..
    did he say you having a heart attack was unlikely, and not to worry about it??
    if not, then what if the worst happens.. think about your family. JMO

  4. #4
    nomore1324 is offline Associate Member
    Join Date
    May 2005
    Posts
    440
    yea seriously, you arent going to be able to enjoy the steroids if your dead or they ar edoing more harm than good, and in your case bro it would be wise to discontinue use for awhile.. and since you sem to be prone to heart problems when you do go back on TELL your doctor and get him to supervise you.

  5. #5
    chris2wire is offline Member
    Join Date
    Mar 2005
    Posts
    640
    when i was 21 i took some caffeine pills and ended up in ER for my heart.

    have you started eating/taking/drinking something recently that you arent used to?

  6. #6
    hellapimpin's Avatar
    hellapimpin is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    SOuthern Cali
    Posts
    2,361
    should have told your doc.. then maybe you wouldnt be so fuzzy on the subject..

  7. #7
    dirtyvegas's Avatar
    dirtyvegas is offline Senior Member
    Join Date
    May 2005
    Location
    Oakland Athletics
    Posts
    1,708

    Thumbs up

    Quote Originally Posted by hellapimpin
    should have told your doc.. then maybe you wouldnt be so fuzzy on the subject..
    yep yep

  8. #8
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    Denying gear use in a situation like this is not an intelligent thing to do.

    Not in the least bit.

    ~SC~

  9. #9
    droddy is offline Junior Member
    Join Date
    Apr 2005
    Posts
    63
    I agree, just tell him bro! He's not going to do anything but that might be the missing puzzle piece...

  10. #10
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    Test prop gave me some panick attacks. It was freaky. Maybe you're getting them too.

  11. #11
    Join Date
    Dec 2004
    Location
    manchVegas
    Posts
    646
    definitly need to revaluate your choices here.....cause not knowing what the deal is...could be the end of you....good luck bro

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •